# SDR QXEA2012121501707

- Difficulty date: December 15, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 361
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ATTACHED TO FRAME 361 AT STRINGER 28P IS CORRODED, WITH CORROSION EXTENDING ON THE MOUNT SURFACE ATTACHED TO THE FRAME.  REMOVED ATVA IAW AMM 23-35-166-000-801. REMOVED THE ANVS BRACKET IAW SRM 51-40-07-02-01.  REMOVED CORROSION ON FRAME 361 IAW SRM 51-21-00-00-01.  MIN REMAINING THICKNESS .045", CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1.  ALODINE TREATED AFFECTED AREA IAW SRM 51-21-10-02-01, PRIMED AND PAINTED IAW SRM 51-25-10-02-01.  ALUMINIZED PAINTED AFFECTED AREA IAW SRM 51-25-15-02-01.  MATCH DRILLED NEW ANVS BRACKET IAW SRM 51-40-07-02-01. INSTALLED BRACKET IAW SRM 51-42-05-02-01.  REINSTALLED ATVA REF AMM 23-35-16-400-801. MATERIAL LOSS ON FRAME FOUND OUT OF LIMITS IAW SRM 51-21-00-00-01, SUBMITTED TO ENGINEERING. APPLIED CPC IAW AMM 51-25-01-390-801. FOUND BLEND ON FRAME TO BE IN LIMITS IAW RD 8/4-53-5019. COMPLIED WITH TC RD8/4-53-5019.
